Concours des «Nouvelles annales» pour 1904
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1904)
- Volume: 4, page 145-146
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Concours des «Nouvelles annales» pour 1904." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 4 (1904): 145-146. <http://eudml.org/doc/101849>.
@article{Unknown1904,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {145-146},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Concours des «Nouvelles annales» pour 1904},
url = {http://eudml.org/doc/101849},
volume = {4},
year = {1904},
}
TY - JOUR
TI - Concours des «Nouvelles annales» pour 1904
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1904
PB - Carilian-Goeury et Vor Dalmont
VL - 4
SP - 145
EP - 146
LA - fre
UR - http://eudml.org/doc/101849
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.